MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BIOACTIVE FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BIOACTIVE FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Catalog Number 2102-1605
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; during a follow up visit the patient presented with an infection.Product was protruding out of the wound.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: device history review indicated all devices released into final stock met specifications.Device evaluation could not be performed as no items were returned.Conclusion: the root cause could not be determined conclusively and is likely multifactorial.
 
Event or Problem Description
It was reported that; during a follow up visit, the patient presented with an infection.Product was protruding out of the wound.

Brand Name
VITOSS BIOACTIVE FOAM PACK 5CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6384294
Report Number0002530131-2017-00003
Device Sequence Number317000
Product Code MQV
UDI-Device Identifier00808232000511
UDI-Public(01)00808232000511
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/28/2018
Device Catalogue Number2102-1605
Device Lot NumberB1604004
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR